# SDR UIEA2021071601562

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 1875
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH CENTER FUEL PUMP INOP( TRANSFERRED TO MDDR  150252   IAW MEL 28-22-02A, CAT C.   /  LOG PAGE 1453782 ITEM 4 - REMOVED AND REPLACED CENTER RT FUEL PUMP IAW 28-22-05. OPERATIONAL TEST GOOD NO FAULTS - AMM 28-22-05. THIS CLEARS MDDR 150252. ALL PLACARDS REMOVED. )
